zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A note on regularity criterion for the 3D Boussinesq system with partial viscosity. (English) Zbl 1171.35342
Summary: We prove a regularity criterion for ω:=curluL 1 (0,T;B ˙ , 0 ) for the 3D Boussinesq system with partial viscosity. Here u is the velocity, ω is the vorticity and B ˙ , 0 denotes the homogeneous Besov space.
MSC:
35B65Smoothness and regularity of solutions of PDE
35Q35PDEs in connection with fluid mechanics
References:
[1]Beale, J. T.; Kato, T.; Majda, A.: Remarks on the breakdown of smooth solutions for the 3-D Euler equations, Comm. math. Phys. 94, 61-66 (1984) · Zbl 0573.76029 · doi:10.1007/BF01212349
[2]Cannon, J. R.; Dibenedetto, E.: The initial problem for the Boussinesq equation with data in lp, Lecture note in mathematics 771, 129-144 (1980) · Zbl 0429.35059
[3]Chae, D.: On the well-posedness of the Euler equations in the Besov and Triebel-Lizorkin spaces, , 42-57 (2002)
[4]Chae, D.: Local existence and blow-up criterion for the Euler equations in the Besov spaces, Asymptot. anal. 38, No. 3-4, 339-358 (2004) · Zbl 1068.35097
[5]Chae, D.: Global regularity for the 2D Boussinesq equations with partial viscosity terms, Adv. math. 203, 497-513 (2006) · Zbl 1100.35084 · doi:10.1016/j.aim.2005.05.001
[6]David, G.; Jouré, J. L.: A boundedness criterion for generalized Calderón–Zygmund operators, Ann. math. 120, 371-397 (1994) · Zbl 0567.47025 · doi:10.2307/2006946
[7]J. Fan, T. Ozawa, Regularity conditions for the 3D Boussinesq equations with partial viscosity terms (2007) (under review)
[8]Ishimura, N.; Morimoto, H.: Remarks on the blow up criterion for the 3D Boussinesq equations, M3as 9, 1323-1332 (1999) · Zbl 1034.35113 · doi:10.1142/S0218202599000580
[9]Jawerth, B.: Some observations on Besov and Lizorkin–Triebel spaces, Math. scand. 40, 94-104 (1977) · Zbl 0358.46023
[10]Kato, T.; Ponce, G.: Commutator estimates and the Euler and Navier–Stokes equations, Commun. pure appl. Math. 41, 891-907 (1988) · Zbl 0671.35066 · doi:10.1002/cpa.3160410704
[11]Kozono, H.; Ogawa, T.; Taniuchi, Y.: The critical Sobolev inequalities in Besov spaces and regularity criterion to some semilinear evolution equations, Math. Z. 242, 251-278 (2002) · Zbl 1055.35087 · doi:10.1007/s002090100332
[12]Majda, A.: Introduction to pdes and waves for the atmosphere and ocean, Courant lecture notes in mathematics 9 (2003)
[13]Triebel, H.: Theory of functions spaces II, (1992) · Zbl 0763.46025